# SDR SROM110220223

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Part number: 85714630004
- Condition: Chafed
- Location: Zone 600
- Part time: 30,535 hours, 31,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON RH INBOARD FLAP, OUTBOARD WING TANK CAN (P/N 85714630-004.  DAMAGE IS BEYOND MANUFACTURES LIMITS; PART REQUIRES REPLACEMENT.
